# SDR ASAA2017121522923

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 42,809 hours, 12,926 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 24456
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 8,528 hours, 2,976 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES ON RECALL EXTINGUISHES ON RESET.  ACFT GROUNDED.  PERFORMED BITE OF THE NR 2 TEMP CONTROLLER, FOUND THE RT PACK TCV FAULTING IAW FIM 21-62 TASK 801. REMOVED AND REPLACED RT PACK TCV IAW AMM 21-51-10, ACCOMPLISHED BITE IAW AMM 21-61-00-700-806-002, OPS CHECKED GOOD,
